# SDR USAASB99154

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Connector
- Part number: DC06F16S1S
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N, M
- Precautionary procedure: A

## Discrepancy

BWI - FL2700 - FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT INCIDENT DUE TO THE NR 2 ENGINE FUEL HEAT VALVE OPEN LIGHT FLICKERING AND THE NR 2 ENGINE OIL TEMPERATURE RISING SLIGHTLY HIGHER THAN THE NR 1 ENGINE INTO THE YELLOW RANGE. NO ENGINE SHUT DOWN OCCURRED AND NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE GROUND WIRE AT THE NR 2 ENGINE FUEL HEAT VALVE CONNECTOR D1004 BROKEN AT THE PIN.  REMOVED AND REPLACED CONNECTOR.  PERFORMED ENGINE RUN.  FOUND OIL TEMPERATURES IN GREEN RANGE WITH THE NR 2 ENGINE 10 DEGREES HIGHER THROUGHOUT SETTINGS.  OPERATIONAL CHECK GOOD.  (X)
